Pennsylvania, 2015Damaging Winds in Pennsylvania, June 12, 2015
June 12, 2015 · NWS PHI · 4 events in 3 counties and zones
A lee side trough preceding a cold front combined with an unseasonably hot and humid air mass to trigger scattered strong to locally severe thunderstorms in eastern Pennsylvania during the late afternoon and early evening of the 12th. The severe thunderstorms in the Lehigh Valley caused about 2,000 homes and businesses to lose power.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A lee side trough preceding a cold front combined with an unseasonably hot and humid air mass to trigger scattered strong to locally severe thunderstorms in eastern Pennsylvania during the late afternoon and early evening of the 12th. The severe thunderstorms in the Lehigh Valley caused about 2,000 homes and businesses to lose power.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 12, 2:38 PM EST, 7 minutes earlier.
Area forecast discussion, Jun 12, 2:38 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI JUN 12 2015
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE DOWN THE SAINT LAWRENCE VALLEY
TONIGHT AND SATURDAY. ITS ASSOCIATED COLD FRONT WILL CROSS OUR AREA
SATURDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND IT FOR THE REST
OF THE WEEKEND. ANOTHER LOW AND FRONT WILL AFFECT OUR AREA NEXT
MONDAY AND TUESDAY. MORE HIGH PRESSURE WILL FOLLOW FOR THE MIDDLE OF
THE UPCOMING WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A MID LEVEL TROUGH WAS LOCATED OVER LAKE HURON AND VICINITY AT MID
AFTERNOON. THE FEATURE WILL PROGRESS EASTWARD AND THE AXIS OF THE
TROUGH IS FORECAST TO BE OVER NORTHEASTERN AND CENTRAL NEW YORK
AROUND 200 AM BEFORE REACHING NEW ENGLAND TOWARD DAYBREAK. A COLD
FRONT ASSOCIATED WITH THE MID LEVEL TROUGH IS EXPECTED TO REACH THE
INTERSTATE 78 CORRIDOR AROUND DAYBREAK.
A SURFACE TROUGH WAS IN THE PROCESS OF DEVELOPING TO THE LEE OF THE
APPALACHIANS THIS AFTERNOON. SCATTERED RAIN SHOWERS AND
THUNDERSTORMS HAD FORMED FROM NORTHEASTERN PENNSYLVANIA
SOUTHWESTWARD INTO THE LOWER SUSQUEHANNA RIVER VALLEY BY 300 PM.
ALSO, THERE WAS AN ISOLATED SHOWER OVER MORRIS COUNTY, NEW JERSEY.
IT HAD DEVELOP ALONG A REMNANT SURFACE BOUNDARY.
IT APPEARS AS THOUGH THE CONVECTIVE ACTIVITY WILL REMAIN IN OUR
NORTHWESTERN COUNTIES FOR THE BALANCE OF THE AFTERNOON AND INTO THE
EVENING HOURS. THE CHANCE FOR PRECIPITATION ALONG THE INTERSTATE 95
CORRIDOR AND AT POINTS TO THE SOUTHEAST WILL REMAIN VERY LOW. THE
WARM AIR ALOFT WILL KEEP THE ATMOSPHERE CAPPED OVER THOSE AREAS AND
THERE WILL BE A LACK OF ANY SIGNIFICANT TRIGGERING MECHANISM THERE,
AS WELL. PRECIPITABLE WATER VALUES ARE ANTICIPATED TO BE AROUND 1.75
INCHES SO ANY THUNDERSTORMS WILL BE ACCOMPANIED BY HEAVY DOWNPOURS.
THE CONVECTION IN OUR NORTHWESTERN COUNTIES SHOULD DISSIPATE THIS
EVENING WITH THE LOSS OF DAYTIME HEATING.
ANOTHER LINE OF CONVECTION EXTENDED ACROSS THE EASTERN GREAT LAKES
REGION AND THE OHIO VALLEY THIS AFTERNOON. IT WAS IN ADVANCE OF THE
APPROACHING COLD FRONT. THE LATEST FORECAST GUIDANCE SUGGESTS THAT
THE LINE WILL DISSIPATE OVERNIGHT BEFORE REACHING EASTERN
PENNSYLVANIA AS MOST OF THE SUPPORT WITH THE MID LEVEL TROUGH PASSES
WELL TO OUR NORTH.
THE HEAT ADVISORY FOR OUR HIGHLY URBANIZED AREAS ALONG THE
INTERSTATE 95 CORRIDOR WILL REMAIN IN EFFECT UNTIL 800 PM. HEAT
INDEX VALUES IN THE 95 TO 100 RANGE WILL CONTINUE INTO THE EARLY
EVENING HOURS. CONDITIONS WILL REMAIN WARM AND HUMID OVERNIGHT WITH
LOW TEMPERATURES EXPECTED TO RANGE FROM THE UPPER 60S TO THE MIDDLE
70S.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE COLD FRONT IS EXPECTED TO PUSH SOUTHEASTWARD THROUGH THE
REMAINDER OF OUR FORECAST AREA ON SATURDAY MORNING. A SHOT OF LESS
HUMID AIR IS ANTICIPATED TO PUSH INTO EASTERN NEW YORK AND NEW
ENGLAND AND IT SHOULD WORK ITS WAY INTO MUCH OF EASTERN PENNSYLVANIA
AND NEW JERSEY, AS WELL. WE ARE ANTICIPATING A PARTLY SUNNY SKY FOR
SATURDAY IN EASTERN PENNSYLVANIA AND NEW JERSEY ALONG WITH LOWERING
HUMIDITY LEVELS AND LITTLE CHANCE FOR PRECIPITATION.
CONDITIONS ARE FORECAST TO REMAIN A BIT MORE HUMID IN DELAWARE AND
IN NORTHEASTERN MARYLAND ON SATURDAY THAN IN AREAS TO THEIR
NORTHEAST. AS A RESULT, WE WILL KEEP THE MENTION OF A SLIGHT OR LOW
CHANCE OF A SHOWER OR THUNDERSTORM THERE.
MAXIMUM TEMPERATURES ON SATURDAY ARE ANTICIPATED TO BE MAINLY IN THE
MIDDLE AND UPPER 80S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
MUCH OF THE HEAT AND HUMIDITY WILL BE MOVING AWAY FROM
THE AREA SAT NIGHT AS MORE NORMAL TEMPERATURES AND LOWER HUMIDITY
LEVELS WILL BE ARRIVING OVER THE AREA. A COLD FRONT WILL BE EAST OF
THE AREA SATURDAY NIGHT...AND HIGH PRESSURE WILL BE RIDGING IN
BEHIND IT. WE'LL ONLY SEE A CHC FOR A SHOWER OR TSTMS ACROSS THE
DELMARVA AND SRN NJ EARLY SAT EVENING...BEFORE POPS GO BACK TO SUB-
SLGT-CHC LEVELS. LOW TEMPERATURES ACROSS THE NORTH WILL DROP INTO
THE LOW/MID 60S...WHILE READINGS IN THE MID/UPPER 60S WILL BE ACROSS
THE SRN AREAS. THE DRY WEATHER WILL CONTINUE SUNDAY AND MUCH OF SUN
NIGHT. PERHAPS A SMALL CHC FOR A SHOWER LATE SUN NIGHT N/W.
THE NEXT SYSTEM ARRIVES MONDAY AND REMAIN NEARBY THROUGH TUESDAY WITH
THE MODELS SHOWING A WEAK LOW MOVING ACROSS SOUTHERN CANADA AND ITS
ATTACHED FRONT APPROACHING FROM THE WEST. WE HAVE USED THE WPC
TEMPS/POPS FOR THIS PERIOD. MONDAY WILL HAVE TEMPS A LITTLE ABOVE
NORMAL...BUT WELL ABOVE NORMAL TEMPS ARE POSSIBLE FOR TUESDAY WITH
READINGS POSSIBLY GETTING NEAR 90 IN THE DEL VALLEY AND THE DELMARVA
AREAS. CHCS FOR SHOWERS AND TSTMS WITH THE APPROACHING FRONT AND THE
AIRMASS BECOMING UNSTABLE AGAIN.
POPS DROP BACK TO DRY LEVELS WED...BUT THEN RETURN BACK TO CHC
LEVELS FOR THU AND FRI WITH A STALLED FRONT AND A WEAK AREA OF
LOW PRESSURE MOVING ALONG IT. WE HAVE USED WPC POPS...MODIFIED
DOWN A LITTLE FOR THIS PERIOD ATTM. TEMPS WILL BE NEAR OR SLIGHTLY
ABOVE NORMAL.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IT APPEARS AS THOUGH THE HAZE LAYER ALOFT WILL CONTINUE TO WORK ITS
WAY OFF THE COAST DURING THE BALANCE OF THE AFTERNOON AND EVENING
HOURS WITH A GRADUAL IMPROVEMENT ANTICIPATED IN THE SLANTWISE
VISIBILITY AROUND OUR TAF SITES.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE
NORTHWESTERN PART OF OUR FORECAST AREA INTO THIS EVENING. AS A
RESULT, WE HAVE A MENTION OF THE POTENTIAL FOR PRECIPITATION AT KRDG
AND KABE. OUR REMAINING SIX TAF SITES SHOULD STAY RAIN-FREE.
OUTSIDE OF THE PRECIPITATION AT KRDG AND KABE, OUT TAFS ARE
INDICATING MAINLY VFR CONDITIONS THROUGH THE FORECAST PERIOD. THE
ONLY OTHER EXCEPTION MAY BE SOME SPOTTY MVFR VISIBILITY RESTRICTIONS
AROUND DAYBREAK ON SATURDAY.
A SOUTHWEST WIND AROUND 8 TO 12 KNOTS MAY GUST NEAR 20 KNOTS AT
TIMES INTO THIS EVENING. WIND SPEEDS ARE FORECAST TO DECREASE TO 4
TO 8 KNOTS FOR TONIGHT AND THE WIND MAY VEER TOWARD THE WEST AFTER
MIDNIGHT. A COLD FRONT FROM THE NORTHWEST IS ANTICIPATED TO PASS
THROUGH OUR REGION BETWEEN ABOUT 1100Z AND 1300Z. THE WIND DIRECTION
IS EXPECTED TO SHIFT TO THE NORTHWEST FOR SATURDAY. NO PRECIPITATION
IS ANTICIPATED WITH OR AFTER THE FRONTAL PASSAGE.
OUTLOOK...
SAT NIGHT THRU SUN NIGHT...MOSTLY VFR.
MON THRU WED...MOSTLY VFR BUT LOWER CONDS POSSIBLE IN
SCT SHOWERS/TSTMS.
&&
.MARINE...
A SOUTHERLY WIND AROUND 10 TO 15 KNOTS IS ANTICIPATED FOR TONIGHT.
THE WIND MAY VEER TOWARD THE SOUTHWEST LATE TONIGHT AS A COLD FRONT
APPROACHES FROM THE NORTHWEST. THE WIND IS EXPECTED TO SHIFT TO THE
NORTHWEST ON SATURDAY MORNING BEFORE BECOMING VARIABLE AROUND 10
KNOTS ON SATURDAY AFTERNOON. WAVE HEIGHTS ON OUR OCEAN WATERS SHOULD
BE 2 TO 4 FEET. WAVES ARE EXPECTED TO BE AROUND 2 FEET OR LESS ON
DELAWARE BAY.
OUTLOOK...
SUB-SCA CONDITIONS THRU THE PERIOD. SCT TSTMS WITH LOCALIZED
HIGHER WINDS AND SEAS MON THRU TUE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ070-071-102-
104-106.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...IOVINO/O'HARAHazardous weather outlook, Jun 12, 2:41 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EDT FRI JUN 12 2015
NJZ001-007-008-PAZ054-055-060>062-131945-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
341 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THIS AFTERNOON
AND EVENING EXCEPT COOLER IN THE POCONOS.
SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR
EVENING THAT CAN PRODUCE WIND GUSTS TO 50 MPH, BRIEF POOR DRAINAGE
FLOODING RAINS AS WELL AS NUMEROUS LIGHTNING STRIKES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ002-003-MDZ008-012-015-019-020-NJZ009-010-012-013-016-020>023-027-
PAZ101-103-105-131945-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
341 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
HEAT INDEX VALUES WILL BE BETWEEN 90 AND 95 DEGREES THROUGH THE
EARLY EVENING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-131945-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
341 PM EDT FRI JUN 12 2015
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-131945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
341 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
AT THIS TIME ONLY FAR SOUTHERN NEW JERSEY IS FORECAST A MODERATE
RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS. HOWEVER, THE LOW
RISK ELSEWHERE IS ELEVATED BECAUSE OF A SUBTLE LONG PERIOD SOUTHEAST
SWELL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-131945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EDT FRI JUN 12 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS MAY CREATE LOCALIZED HIGHER WINDS AND
SEAS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 12, 1:26 PM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT FRI JUN 12 2015
NJZ008>010-121900-
SOMERSET-MORRIS-HUNTERDON-
226 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HUNTERDON...MORRIS
AND NORTHWESTERN SOMERSET COUNTIES...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS NEAR LONG VALLEY...OR 13
MILES NORTHWEST OF SOMERVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. IN
ADDITION...LOCALLY HEAVY RAIN IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...
BOONTON...WHARTON...ROCKAWAY...MORRIS PLAINS...MOUNT ARLINGTON...
MENDHAM...MOUNTAIN LAKES...HIGH BRIDGE...PEAPACK AND GLADSTONE...GLEN
GARDNER...CHESTER...VICTORY GARDENS...HAMPTON...LEBANON AND CALIFON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4082 7435 4079 7437 4076 7438 4075 7437
4058 7483 4070 7496 4101 7449 4082 7433
TIME...MOT...LOC 1824Z 237DEG 25KT 4074 7474
SFJSpecial weather statement, Jun 12, 2:05 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT FRI JUN 12 2015
NJZ008-010-122000-
SOMERSET-MORRIS-
305 PM EDT FRI JUN 12 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRIS AND NORTH
CENTRAL SOMERSET COUNTIES...
AT 302 PM EDT...A STRONG THUNDERSTORM WAS OVER MORRISTOWN...MOVING
EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISTOWN...DOVER...MADISON...FLORHAM PARK...EAST HANOVER...LINCOLN
PARK...BOONTON...ROCKAWAY...MORRIS PLAINS...MENDHAM...MOUNTAIN
LAKES...RIVERDALE...VICTORY GARDENS...PARSIPPANY...PEQUANNOCK
TOWNSHIP...BERNARDSVILLE...HANOVER TOWNSHIP AND WHITE MEADOW LAKE.
LOCALIZED HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
4079 7437 4076 7437 4072 7461 4083 7466
4100 7433 4100 7430 4097 7428 4092 7429
4090 7427
TIME...MOT...LOC 1902Z 257DEG 38KT 4079 7452
JJMThunderstorm Wind, Berks
- When
- June 12, 2:45 PM EST
- Where
- Berks County, 1.14 mi SSW of Springmont to 1.05 mi NW of Lincoln Park
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 40.314, -76.005
A severe thunderstorm knocked down numerous trees in Spring Township on Bainbridge Circle as well as on Avon Avenue and Shakespeare Drive. One home was damaged as downed trees punctured a hole in the roof. Another downed tree damaged a vehicle.
Thunderstorm Wind, Lehigh
- When
- June 12, 4:22 PM EST
- Where
- Lehigh County, 0.89 mi S of Coplay
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 40.657, -75.499
A severe thunderstorm knocked down numerous trees and wires in Whitehall Township and caused power outages. A wind gust of 56 mph was measured at nearby Lehigh Valley International Airport.
Thunderstorm Wind, Lehigh
- When
- June 12, 4:25 PM EST
- Where
- Lehigh County, 0.49 mi NE of Woodlawn
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.625, -75.513
A severe thunderstorm also knocked down numerous trees and wires in South Whitehall Township and caused power outages. A wind gust of 56 mph was measured at nearby Lehigh Valley International Airport.
Thunderstorm Wind, Northampton
- When
- June 12, 4:30 PM EST
- Where
- Northampton County, 1.1 mi ENE of Westgate Hills
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- 911 Call Center
- Coordinates
- 40.679, -75.362
A severe thunderstorm toppled about a dozen tractor tailers at the Osram Sylvania Warehouse on Brodhead Road in Bethlehem. A couple of snapped trees also rolled into vehicles. The roof of a Crayola warehouse was also damaged. Numerous trees were knocked down in Bethlehem City and Bethlehem Township. A wind gust of 56 mph was measured at nearby Lehigh Valley International Airport.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Pennsylvania, June 12, 20151 death · $139,000 · 50 kt wind · 34 events
- Flood and Hail in Texas, June 12, 20151 injured · $5.3 million · 2.75 in hail · 16 events
- Hail and Damaging Winds in New York, June 12, 2015$338,000 · 1.75 in hail · 43 events
- Damaging Winds in New York, June 12, 2015$440,000 · 50 kt wind · 33 events
- Flooding in Iowa, June 12 to 17, 2015$1.4 million · 4 events
- Damaging Winds in Pennsylvania, June 12, 2015$29,000 · 50 kt wind · 36 events
- Damaging Winds in Ohio, June 12, 2015$62,000 · 56 kt wind · 13 events
- Damaging Winds in Ohio, June 12, 2015$41,000 · 56 kt wind · 14 events
- Damaging Winds in Ohio, June 12, 2015$40,000 · 50 kt wind · 13 events
- Tornado and Flash Flood in Texas, June 12, 2015$40,000 · EF0 · 12 events
- Damaging Winds in Indiana, June 12, 2015$32,000 · 65 kt wind · 11 events
- Damaging Wind in Pennsylvania, June 12, 2015$50,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585730, 585732, 591637, 585733.